# SDR DALA2023103008878

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT BTW STA Y=1056-1022 X=-54 AT CPAX. SUMMARY OF NRC 00672: CORROSION LEVEL 2. SUPPORT BTW STA Y=1056-1022 X=-54 WAS FABRICATED AND REPLACED PER DRAWING 9981474 REV H, B717-200 SRM 51-41-02-0G AND 51-41-05-0G PAR 8. (LP #0038822)
